# SDR SWAA2015102345282

- Difficulty date: October 4, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 67,733 hours, 54,784 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 6550819603
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RSS 271, LOWER WAFFLE BOARD CRACKED.  R & R WAFFLE BOARD IAW SRM & DWG.
